ResearcherID Thomson Reuters  

Bochkarev, Sergei V
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4531-2016
URL: http://www.researcherid.com/rid/Q-4531-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Kolmogorov's Abstract Theorem: Application to Metric Spaces and Topological Groups
 Author(s): Bochkarev, S. V.
 Source: Doklady Mathematics Volume: 91 Issue: 3 Pages: 367-370 Published: MAY 2015
 Times Cited: 0
 DOI: 10.1134/S1064562415030308
added
20-Jan-17
2.  Title: de la Vallee-Poussin means of Fourier series for the quadratic spectrum and for spectra with power-like density
 Author(s): Bochkarev, S. V.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 1 Pages: 119-152 Published: 2014
 Times Cited: 0
 DOI: 10.1070/RM2014v069n01ABEH004879
added
20-Jan-17
3.  Title: His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)
 Author(s): Besov, O. V.; Bochkarev, S. V.; Volkov, E. A.; et al.
 Source: Russian Mathematical Surveys Volume: 68 Issue: 3 Pages: 591-594 Published: 2013
 Times Cited: 0
 DOI: 10.1070/RM2013v068n03ABEH004846
added
20-Jan-17
4.  Title: Boris Sergeevich Kashin (on his 60th birthday)
 Author(s): Besov, O. V.; Bochkarev, S. V.; Golubov, B. I.; et al.
 Source: Russian Mathematical Surveys Volume: 66 Issue: 4 Pages: 825-828 Published: 2011
 Times Cited: 0
 DOI: 10.1070/RM2011v066n04ABEH004761
added
20-Jan-17
5.  Title: De la Vallee-Poussin Means of Fourier Series for Quadratic Spectrum and Power Density Spectra
 Author(s): Bochkarev, S. V.
 Source: Doklady Mathematics Volume: 84 Issue: 1 Pages: 485-490 Published: AUG 2011
 Times Cited: 1
 DOI: 10.1134/S1064562411040144
added
20-Jan-17
6.  Title: On a Problem of Hardy for Walsh-Fourier Series
 Author(s): Bochkarev, S. V.
 Source: Doklady Mathematics Volume: 81 Issue: 3 Pages: 390-391 Published: JUN 2010
 Times Cited: 0
 DOI: 10.1134/S1064562410030142
added
20-Jan-17
7.  Title: A Generalization of Kolmogorov's Theorem to Biorthogonal Systems
 Author(s): Bochkarev, S. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 260 Issue: 1 Pages: 37-49 Published: APR 2008
 Times Cited: 1
 DOI: 10.1134/S0081543808010045
added
20-Jan-17
8.  Title: New multiplicative inequalities and estimates for the L-1-norms of trigonometric series and polynomials
 Author(s): Bochkarev, SV
 Source: Doklady Mathematics Volume: 72 Issue: 2 Pages: 762-765 Published: SEP-OCT 2005
 Times Cited: 2
added
20-Jan-17
9.  Title: Everywhere divergent Fourier series with respect to the Walsh system and with respect to multiplicative systems
 Author(s): Bochkarev, SV
 Source: Russian Mathematical Surveys Volume: 59 Issue: 1 Pages: 103-124 Published: JAN-FEB 2004
 Times Cited: 7
 DOI: 10.1070/RM2004v059n01ABEH000703
added
20-Jan-17
10.  Title: Everywhere divergent Fourier-Walsh series
 Author(s): Bochkarev, SV
 Source: Doklady Mathematics Volume: 67 Issue: 3 Pages: 307-310 Published: MAY-JUN 2003
 Times Cited: 1
added
20-Jan-17
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: